Previous |  Up |  Next

Article

Keywords:
$p( t)$-Laplacian; impulsive condition; critical point; variational method; Dirichlet problem
Summary:
In this paper we investigate the existence of solutions to impulsive problems with a $p(t)$-Laplacian and Dirichlet boundary value conditions. We introduce two types of solutions, namely a weak and a classical one which coincide because of the fundamental lemma of the calculus of variations. Firstly we investigate the existence of solution to the linear problem, i.e. a problem with a fixed rigth hand side. Then we use a direct variational method and next a mountain pass approach in order to get the existence of at least one weak solution to the nonlinear problem.
References:
[1] Benchohra, M., Henderson, J., Ntouyas, S.: Impulsive Differential Equations and Inclusions. Contemporary Mathematics and Its Applications, 2. Hindawi Publishing Corporation, New York (2006). MR 2322133 | Zbl 1130.34003
[2] Chen, Y., Levine, S., Rao, M.: Variable exponent, linear growth functionals in image restoration. SIAM J. Appl. Math. 66 (2006), 1383-1406. DOI 10.1137/050624522 | MR 2246061 | Zbl 1102.49010
[3] Fan, X. L., Zhang, Q. H.: Existence of solutions for $p(x)$-Laplacian Dirichlet problem. Nonlinear Anal., Theory Methods Appl. 52 (2003), 1843-1852. DOI 10.1016/S0362-546X(02)00150-5 | MR 1954585 | Zbl 1146.35353
[4] Fan, X. L., Zhao, D.: On the spaces $L^{p( x) }( \Omega ) $ and $W^{m,p( x) }( \Omega ) $. J. Math. Anal. Appl. 263 (2001), 424-446. DOI 10.1006/jmaa.2000.7617 | MR 1866056
[5] Feng, M., Xie, D.: Multiple positive solutions of multi-point boundary value problem for second-order impulsive differential equations. J. Comput. Appl. Math. 223 (2009), 438-448. DOI 10.1016/j.cam.2008.01.024 | MR 2463127 | Zbl 1159.34022
[6] Ge, W., Tian, Y.: Applications of variational methods to boundary-value problem for impulsive differential equations. Proc. Edinb. Math. Soc., II. Ser. 51 (2008), 509-527. MR 2465922 | Zbl 1163.34015
[7] Harjulehto, P., Hästö, P., Le, U. V., Nuortio, M.: Overview of differential equations with non-standard growth. Nonlinear Anal., Theory Methods Appl., Ser. A, Theory Methods 72 (2010), 4551-4574. DOI 10.1016/j.na.2010.02.033 | MR 2639204 | Zbl 1188.35072
[8] Jankowski, T.: Positive solutions to second order four-point boundary value problems for impulsive differential equations. Appl. Math. Comput. 202 (2008), 550-561. DOI 10.1016/j.amc.2008.02.040 | MR 2435690
[9] Mawhin, J.: Problemes de Dirichlet Variationnels non Linéaires. French Les Presses de l'Université de Montréal, Montreal (1987). MR 0906453 | Zbl 0644.49001
[10] Nieto, J. J., O'Regan, D.: Variational approach to impulsive differential equations. Nonlinear Anal., Real World Appl. 10 (2009), 680-690. MR 2474254 | Zbl 1167.34318
[11] Růžička, M.: Electrorheological Fluids: Modeling and Mathematical Theory. Lecture Notes in Mathematics, vol. 1748, Springer, Berlin, 2000. DOI 10.1007/BFb0104030 | MR 1810360 | Zbl 0968.76531
[12] Teng, K., Zhang, Ch.: Existence of solution to boundary value problem for impulsive differential equations. Nonlinear Anal., Real World Appl. 11 (2010), 4431-4441. MR 2683887 | Zbl 1207.34034
[13] Troutman, J. L.: Variational Calculus with Elementary Convexity. With the assistence of W. Hrusa. Undergraduate Texts in Mathematics. Springer, New York (1983). MR 0697723 | Zbl 0523.49001
[14] Zhang, H., Li, Z.: Variational approach to impulsive differential equations with periodic boundary conditions. Nonlinear Anal., Real World Appl. 11 (2010), 67-78. MR 2570525 | Zbl 1186.34089
[15] Zhang, Z., Yuan, R.: An application of variational methods to Dirichlet boundary value problem with impulses. Nonlinear Anal., Real World Appl. 11 (2010), 155-162. MR 2570535 | Zbl 1191.34039
[16] Zhikov, V. V.: Averaging of functionals of the calculus of variations and elasticity theory. Math. USSR, Izv. 29 (1987), 33-66; translation from Izv. Akad. Nauk SSSR, Ser. Mat. 50 675-710 (1986). DOI 10.1070/IM1987v029n01ABEH000958 | MR 0864171 | Zbl 0599.49031
Partner of
EuDML logo